I am taking prilosec for acid reflux and after three day joint and muscle pain started I also workout which can cause joint and muscle pain just want to rule out medication
I know lots of folks on prilosec and I have never heard one of them say that it caused joint and muscle pain. But, you never know.
Click on the link at the top of this page (Drugs A to Z) and you can find out all the side effects of almost any drug on the market. Keep working out, that has to feel so good. I miss it so... If all else fails, call your doctor. Best to you. Kim
- Prilosec Information for Consumers
- Prilosec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sucralfate - I have been on Prilosec for many years I have been on Plavix for 4 months The prilosec?
Posted 4 Aug 2009 • 1 answer
Posted 15 Aug 2009 • 1 answer
Posted 9 Nov 2009 • 1 answer
Gastroesophageal Reflux Disease - Is there some foods not recommended to eat when taking Ranitidine?
Posted 16 Nov 2009 • 1 answer
Posted 17 May 2010 • 1 answer